# SDR AALA202008139015

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 55,623 hours, 6,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6585
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L1 DOOR, EMERGENCY POWER SUPPLY (M33424) BATTERY PACK DRAINED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY M33424 PER AMM 33-51-06-960-803, OPERATIONAL CHECK GOOD.
